# SDR SIMA20211103006

- Difficulty date: November 3, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 38,891 hours, 34,234 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FWD EXTERIOR EMERGENCY LIGHT INOP.-C/A-REMOVED AND REPLACED LH FWD EXTERIOR EMERGENGY LIGHT BULB IAW EMB 145 33-50-10. OPERATIONAL CHECK GOOD.
